Repositorio de producción científica de la Universidad de Sevilla

A comparison between random and stochastic modeling for a SIR model

 

Advanced Search
 
Acceso restringido A comparison between random and stochastic modeling for a SIR model
Cites

Show item statistics
Icon
Export to
Author: Caraballo Garrido, Tomás
Colucci, Renato
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2017-01
Published in: Communications on Pure and Applied Analysis, 16 (1), 151-162.
Document type: Article
Abstract: In this article, a random and a stochastic version of a SIR nonautonomous model previously introduced in P. E. Kloeden and V. S. Kozyakin, The dynamics of epidemiological systems with nonautonomous and random coefficients, MESA: Mathematics in Engineering, Science and Aerospace, vol. 2, no. 2 (2011).is considered. In particular, the existence of a random attractor is proved for the random model and the persistence of the disease is analyzed as well. In the stochastic case, we consider some environmental effect on the model, in fact, we assume that one of the coefficients of the system is affected by some stochastic perturbation, and analyze the asymptotic behavior of the solutions. The paper is concluded with a comparison between the two different modeling strategies.
Cite: Caraballo Garrido, T. y Colucci, R. (2017). A comparison between random and stochastic modeling for a SIR model. Communications on Pure and Applied Analysis, 16 (1), 151-162.
Size: 307.5Kb
Format: PDF

URI: http://hdl.handle.net/11441/52719

DOI: 10.3934/cpaa.2017007

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)